MAUDE Adverse Event Report: US ENDOSCOPY RAPTOR; RAPTOR GRASPING DEVICE

US ENDOSCOPY RAPTOR; RAPTOR GRASPING DEVICE
Model Number 00711177
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch mw5176915 that their raptor grasping device failed to open and close during a patient procedure.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the returned device, a cause of the reported event could not be determined.The raptor grasping device ifu states, "actuate the device by moving the slider on the handle back and forth to confirm that the grasping jaws open and close smoothly.If the unit does not function properly, or there is evidence of damage (e.G.Bends, kinks, misshapen jaws, misaligned jaws, exposed wires) do not use this product and contact your local product specialist.Do not use excessive force on the handle and do not coil the catheter outside of the endoscope.Excessive force or coiling may damage the device or damage the endoscope and may result in accidental injury to the patient or clinician.The following conditions may cause the device to function improperly: advancing the handle to the open position with too much speed or force.Attempting to pass or open the device in an extremely articulated endoscope.Attempting to actuate the device in an extremely coiled position.Actuating the device when the handle is at an acute angle in relation to the sheath." no additional issues have been reported.

Brand Name
RAPTOR
Common Device Name
RAPTOR GRASPING DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23672169
Report Number1528319-2025-00109
Device Sequence Number9847174
Product Code OCZ
UDI-Device Identifier00724995183653
UDI-Public(01)00724995183653(11)250721(17)280721(10)12589002
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711177
Device Catalogue Number00711177
Device Lot Number(10)12589002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/28/2025
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown